Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Chaos Synchronization in Discrete-Time Dynamical Systems with Application in Population Dynamics"
written by Tahmineh Azizi, Gabriel Kerr,
published by Journal of Applied Mathematics and Physics, Vol.8 No.3, 2020
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top